Results 1 to 11 of 11
  1. #1
    eng236 is offline New Member
    Join Date
    Jan 2018
    Posts
    11

    redness 3 days after 1st ever injection in leg

    ok so I injected 250mg of test e into my leg (1cc). pain didn't start for about 4 hours. the day after it was a little red hot no swelling. day 3 there is very slight slight like very slight it is a little hot but very little pain to the touch. should I be worried about infection?. I took ibuprofen last night and when I woke up there was nothing but I forgot to take one this morning and it flared up to about where it was. it isn't a big lump

  2. #2
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,880
    If it’s hot to the touch that’s not a good sign. What brand was it? Did you use an alcohol swab?

  3. #3
    eng236 is offline New Member
    Join Date
    Jan 2018
    Posts
    11
    it was slightly hot. local UGL and used alcohol swab. injected in upper outer quad but no pain when walking/flexing it which is why I'm not 100% sold on the idea it might be a an infection

  4. #4
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,880
    I would go get antibiotics. Waiting to find out could let it spread and become a bigger problem. Likely poorly manufactured gear whether it’s an infection or not.

  5. #5
    eng236 is offline New Member
    Join Date
    Jan 2018
    Posts
    11
    would amoxicillin work? I got a chit ton of it

  6. #6
    XXXXXXXXXX's Avatar
    XXXXXXXXXX is offline Junior Member
    Join Date
    Mar 2018
    Location
    doesnt fffffff matter
    Posts
    59
    Its probably just inflammation i dont think its an infection but i cant tell tell just from ur assumption , talk to a doc if it worsens blood mirror will tell if its an infection

  7. #7
    Join Date
    Aug 2010
    Posts
    7,800
    It happens sometimes especially pinning into virgin muscle. I didn't pin my quads for years and when I pinned them it was red and sore for almost a week. Don't panic, just keep your eye on it.

  8. #8
    redz's Avatar
    redz is offline Knowledgeable Member
    Join Date
    Nov 2007
    Location
    GTA
    Posts
    13,880
    Amoxicillin should work if it isn’t improving.

  9. #9
    cody199477 is offline New Member
    Join Date
    Mar 2018
    Posts
    39
    Well how long is the needle your injecting with? Maby you accident pinned it into fat? Or it could be that your body isn’t responding well to what’s in the gear, maby the oil, maby the solvents or like the other guy said could just be a reaction to pinning virgin muscle? Post a pic, might be an infection as well

  10. #10
    Eduke93's Avatar
    Eduke93 is offline Senior Member
    Join Date
    May 2017
    Location
    London
    Posts
    1,056
    Give it 5-7 days, if your still concerned go see your doc!

    Better safe than sorry bud

  11. #11
    michael30's Avatar
    michael30 is offline Member
    Join Date
    Apr 2010
    Posts
    801
    You most likely didnt go deep enough or some of your gear leaked towards the surface while injecting or pulling the needle out. I inject my trt sub q alot. It gets red and slightly inflammed all the time. Even my dr prescribed watson test c. It is common if not injected i.m. just keep an eye on it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •